# SDR ABXA9701476

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON GEAR EXTENSION RT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE.  CYCLED GEAR UP AND RED, UNSAFE LIGHT STAYED ON.  CYCLED GEAR DOWN AND AFTER 20 SECONDS GREEN (SAFE) LIGHTS ILLUMINATED.  CLEANED CORROSION FROM RIGHT MAIN LANDING GEAR DOWN LOCK SWITCH AND CANNON PLUG.  OPS CHECKED GOOD IAW DC8 MM 32-60.
